# SDR CA120111006

- Difficulty date: January 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: 772707A
- Condition: Burned
- Location: Ac Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL SYSTEM FAIL AND ELECTRICAL SYSTEM FAULT CAS POSTED ON THE GROUND WITH APU GEN ON-LINE. AC SYNOPTIC PAGE MISSES ALL FLOW LINES AND DC SYNOPTIC PAGE MISSES APU BATTERY INFO.   FOLLOWING VISUAL INSPECTION OF SECONDARY SECTION OF THE ACPC, THERE WAS A NOTICEABLE ODOR OF BURNING AND CARD 10, 11 AND 12 SHOWED VISIBLE SIGNS OF ARCING. ALL CARDS OF THE LEFT ACPC WERE REMOVED AND INSPECT FOR FOREIGN DAMAGE.  TWO AC SSPC CARDS (A23 AND A24 HAVE EVIDENCE OF BURN THROUGH. ALL OTHER CARDS WERE VISUALLY INSPECTED WITH NO OBVIOUS DAMAGE FOUND, THEY HAVE SIGNS OF CARBON BLACK ONLY.
